A Hardy-Ramanujan formula for restricted partitions

Gert Almkvist, George E. Andrews

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this paper, we extend the Hardy-Ramanujan-Rademacher formula for p(n), the number of partitions of n. In particular we provide such formulas for p(j, n), the number of partitions of j into at most n parts and for A(j, n, r), the number of partitions of j into at most n parts each ≤r.

Original languageEnglish (US)
Pages (from-to)135-144
Number of pages10
JournalJournal of Number Theory
Volume38
Issue number2
DOIs
StatePublished - Jun 1991

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A Hardy-Ramanujan formula for restricted partitions'. Together they form a unique fingerprint.

  • Cite this